Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/27480
Title: Asymptotic stability of traveling waves of a chemotaxis model with singular sensitivity
Authors: Jin, HY
Li, J
Wang, ZA 
Keywords: Chemotaxis
Linear instability
Nonlinear stability
Traveling wave solutions
Weighted energy estimates
Issue Date: 2013
Publisher: Academic Press
Source: Journal of differential equations, 2013, v. 255, no. 2, p. 193-219 How to cite?
Journal: Journal of differential equations 
Abstract: This paper establishes the nonlinear stability of traveling wave solutions to a chemotaxis model with singular (or logarithmic) sensitivity and its transformed parabolic-hyperbolic system. Depending on the parameter signs, we discuss the linear instability of traveling wave solutions using the spectral analysis and nonlinear asymptotic stability of traveling wave solutions with zero end state by the weighted energy estimates, where the latter result solves the open question left in a previous work (Li and Wang, 2009 [7]).
URI: http://hdl.handle.net/10397/27480
ISSN: 0022-0396
DOI: 10.1016/j.jde.2013.04.002
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

18
Last Week
0
Last month
0
Citations as of Aug 11, 2017

WEB OF SCIENCETM
Citations

17
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

41
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.